Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 13, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Apr 19, 2014, 10:05 PM EDT for Anson County, Stanly County, North Carolina. It took effect at Apr 19, 2014, 11:24 PM EDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 10:05 PM EDT (02:05 UTC)
- In effect from
- Apr 19, 2014, 11:24 PM EDT
- Expired
- Apr 20, 2014, 8:15 PM EDT
- In force
- 21 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 21.50 ft at Apr 20, 2014, 8:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
069
WGUS42 KRAH 200205
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1005 PM EDT SAT APR 19 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
THE ROCKY RIVER WILL CONTINUE TO RISE THROUGH THE OVERNIGHT HOURS...
REACHING FLOOD STAGE AFTER MIDNIGHT... AS LIGHT TO MODERATE RAINFALL
CONTINUES ACROSS THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-201405-
/O.NEW.KRAH.FL.W.0013.140420T0324Z-140421T0015Z/
/NRWN7.1.ER.140420T0324Z.140420T0600Z.140420T1215Z.NO/
1005 PM EDT SAT APR 19 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE ROCKY RIVER NEAR NORWOOD.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 21.1 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
ROCKY RIVER
NORWOOD 20 19.3 SAT 10 PM 20.1 7.5 4.7 3.9 3.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$5 follow-up statements
869
WGUS82 KRAH 200816
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
416 AM EDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-202016-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0113Z/
/NRWN7.1.ER.140420T0338Z.140420T0800Z.140420T1313Z.NO/
416 AM EDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 4:00 AM SUNDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ROCKY RIVER
NORWOOD 20 21.0 SUN 04 AM 7.5 4.7 3.9 3.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$660
WGUS82 KRAH 200830
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
430 AM EDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-202030-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0600Z/
/NRWN7.1.ER.140420T0338Z.140420T1200Z.140420T1800Z.NO/
430 AM EDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 4:15 AM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ROCKY RIVER
NORWOOD 20 21.1 SUN 04 AM 10.8 4.7 3.8 3.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$332
WGUS82 KRAH 201133
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
733 AM EDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC007-167-202333-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0928Z/
/NRWN7.1.ER.140420T0338Z.140420T1200Z.140420T2128Z.NO/
733 AM EDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 7:15 AM SUNDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ROCKY RIVER
NORWOOD 20 21.5 SUN 07 AM 9.0 5.1 4.0 3.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$051
WGUS82 KRAH 201411
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1011 AM EDT SUN APR 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES.
THE RIVER HAD CRESTED...AND WATER LEVELS WERE GRADUALLY FALLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN. REMAIN AWAY FROM
WATER RUNNING HIGH AND FLOWING FAST.
&&
NCC007-167-210211-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0742Z/
/NRWN7.1.ER.140420T0338Z.140420T1130Z.140420T1942Z.NO/
1011 AM EDT SUN APR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 10:00 AM SUNDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE...THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ROCKY RIVER
NORWOOD 20 21.3 SUN 10 AM 9.5 5.1 4.0 3.5 3.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
DJF219
WGUS82 KRAH 201848
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
248 PM EDT SUN APR 20 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM ANY WATER RUNNING HIGH AND FLOWING FAST.
&&
NCC007-167-201918-
/O.CAN.KRAH.FL.W.0013.000000T0000Z-140421T0742Z/
/NRWN7.1.ER.140420T0338Z.140420T1130Z.140420T1750Z.NO/
248 PM EDT SUN APR 20 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ROCKY RIVER NEAR NORWOOD.
* AT 2:30 PM SUNDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:50 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY MONDAY
MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT
OVERFLOW INTO ADJACENT LOWLANDS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
ROCKY RIVER
NORWOOD 20 19.6 SUN 02 PM 9.5 5.1 4.0 3.5 3.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
NORWOOD: 212.91
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:25 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 19, 9:25 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 925 PM EDT SAT APR 19 2014 .SYNOPSIS...LOW PRESSURE WILL SLOWLY MOVE EAST OFF THE THE SOUTHEAST US COAST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 925 PM SATURDAY... TONIGHT: VERTICALLY STACKED LOW ALONG THE SOUTHEAST COAST WILL MOVE SLOWLY EASTWARD OFF THE COAST TONIGHT AND INTO THE DAY ON SUNDAY. WHILE THE DEEP SUBTROPICAL FEED HAS SHIFTED OFFSHORE...CONTINUED EASTERLY OVERRUNNING FLOW WILL SUPPORT PERIODS/OCCASIONAL LIGHT RAIN AND OR DRIZZLE OVERNIGHT...WITH THE DEFORMATION BAND OF MODERATE PRECIP CURRENTLY ACROSS THE SOUTHERN PIEDMONT/FOOHTILLS AND MOUNTAINS LIKELY TO PIVOT EASTWARD IN CONCERT WITH THE EASTWARD MOVING BROAD CYCLONIC CIRCULATION CENTER. LOCALIZED 0.25 TO 0.50" IS STILL POSSIBLE UNDERNEATH THIS HEAVIER PRECIP BAND. OTHERWISE...EXPECT LIGHT AMOUNTS OF GENERALLY ONLY A FEW HUNDREDTHS. SUNDAY AND SUNDAY NIGHT... A MODEL CONSENSUS IS FOR PRECIP TO SLOWLY SHIFT SOUTH AND EAST AND OUT OF THE AREA THROUGH LATE MORNING/EARLY AFTERNOON HOURS WITH GRADUAL CLEARING FROM THE NORTH-NORTHWEST AS THE STRENGTHENING SURFACE HIGH BUILDS IN FROM NEW ENGLAND. HOWEVER... IF THE CYCLONIC FLOW LINGERS ALONG THE I-95 CORRIDOR... AS SOME MODELS HINT... THE CLOUDINESS MAY BE SLOWER TO CLEAR. SKIES BECOMING PARTLY SUNNY NW... AND VARIABLY CLOUDY ELSEWHERE SUNDAY. HIGHS GENERALLY IN THE LOWER TO MID 60S...WITH THE WARMEST READINGS ACROSS THE NW PIEDMONT WHERE WE WILL MORE SUNSHINE. MOST AREAS SHOULD BECOME MOSTLY CLEAR WEST OF I-95 SUNDAY NIGHT. LOWS IN THE 40S. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 200 PM SATURDAY... MONDAY AND MONDAY NIGHT: HIGH CONFIDENCE THAT MONDAY AND MONDAY NIGHT WILL BE DRY AS THE COASTAL LOW MOVES AWAY FROM THE CAROLINAS. SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE IN FROM THE NORTHEAST WHILE RIDGE ALSO BUILDS IN ALOFT. EXPECT HIGHS AROUND 70 DEGREES AND OVERNIGHT LOWS AROUND 50 DEGREES. TUESDAY THROUGH TUESDAY NIGHT: AN UPPER LEVEL TROUGH WILL APPROACH THE AREA EARLY TUESDAY. THE SURFACE TROUGH AMPLIFIES THE SURFACE LOW OVER THE GREAT LAKES MOVES ENE AND DEEPENS ON TUESDAY. RAIN CHANCES WILL INCREASE TUESDAY AFTERNOON AS THE COLD FRONT APPROACHES. ALTHOUGH SOUTHWEST FLOW IS EXPECTED TO ADVECT IN SOME WARM MOIST AIR AHEAD OF THE FRONT...THE DURATION IS RELATIVELY SHORT...LIMITING THE AVAILABLE MOISTURE AND POTENTIAL RAINFALL TOTALS. AS OF THE LAST COUPLE OF MODEL RUNS...THE GFS APPEARS WETTER THAN THE ECMWF WITH THIS SYSTEM...NOT HELPING TO IMPROVE CONFIDENCE. THE WARM SOUTHWEST FLOW WILL HELP HIGH TEMPERATURES REACH THE MID TO UPPER 70S ACROSS THE AREA. GIVEN THE PROJECTED MARGINAL SHEAR AND INSTABILITY TUESDAY AFT/EVE...AN ISOLATED STRONG/SEVERE STORM CANNOT BE RULED OUT...BUT THE BEST UPPER LEVEL SUPPORT IS WELL TO THE NORTH...WHICH SHOULD HELP LIMIT THE THREAT. REGARDLESS...EXPECT THE COLD FRONT TO MOVE THROUGH CENTRAL NC TUESDAY EVE/NIGHT...WITH DRY AIR ADVECTING INTO THE MID LEVEL BEHIND IT HELPING CUT OFF ANY REMAINING PRECIPITATION. THOUGH IT WILL BE DEPENDENT ON TIMING OF THE FRONT...FOR NOW EXPECT LOWS AROUND 50 DEGREES NW TO MID 50S SE TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 215 PM SATURDAY... HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND REMAIN IN PLACE THROUGH THURSDAY NIGHT...YIELDING DRY WEATHER AND TEMPERATURES WITHIN A FEW DEGREES OF NORMAL...HIGHS IN THE LOW TO MID 70S AND LOWS INCREASING FROM MID 40S WEDNESDAY NIGHT TO LOW 50S THURSDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM TRAVERSING EASTWARD ACROSS THE NORTHERN U.S. AT THE END OF THE WEEK WILL GRADUALLY PUSH THE HIGH OFFSHORE AND YIELD THE RETURN OF SOUTHWEST FLOW AND INCREASING RAINFALL CHANCES FOR FRIDAY AND SATURDAY. AGAIN WITH THIS SYSTEM THE MODELS DIFFER...WITH THE GFS BEING THE WETTER OF THE TWO...THUS WILL CONTINUE TO INDICATE A SLIGHT CHANCE FOR RAIN...ALTHOUGH CONFIDENCE IN THE TIMING AND AMOUNTS IS NOT PARTICULARLY HIGH AT THIS TIME. EXPECT HIGHS IN THE MID 70S TO AROUND 80 DEGREES AND LOWS IN THE MID TO UPPER 50S FRIDAY NIGHT...DECREASING INTO THE LOW TO MID 50S FOR SATURDAY NIGHT. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... AS OF 730 PM SATURDAY... PERIODS OF LIGHT RAIN OR DRIZZLE WILL CONTINUE THROUGH THE OVERNIGHT HOURS AS LOW PRESSURE SLOWLY MOVES EAST OFF THE SOUTHEAST COAST. DESPITE THE EXPECTED PRECIP...MOSTLY VFR CONDITIONS WILL PREVAIL WITH THE MAIN EXCEPTION BEING ACROSS THE SOUTHEAST (KFAY) WHERE MVFR TO IFR CONDITIONS WILL LIKELY PREVAIL UNTIL SUNDAY MORNING OR EARLY AFTERNOON. OTHER TAF SITES MAY SEE BRIEF PERIODS OF MVFR CONDITIONS WITHIN HEAVIER BANDS OF PRECIP...BUT THAT IS ALMOST IMPOSSIBLE TO TIME OUT. SKIES WILL BEGIN TO CLEAR OUT FROM NORTHWEST TO SOUTHEAST THROUGHOUT THE DAY ON SUNDAY. NORTHEASTERLY WINDS WILL REMAIN RATHER BRISK THROUGH THE PERIOD...WITH PERIODIC GUSTS US TO 20-25 MPH... ESPECIALLY ACROSS THE EAST. OUTLOOK...VFR CONDITIONS ARE EXPECTED TO DOMINATE THROUGH MONDAY NIGHT. THEN THE NEXT SYSTEM WILL IMPACT THE AREA ON TUESDAY... BRINGING ANOTHER CHANCE FOR RAIN AND ASSOCIATED ADVERSE AVIATION CONDITIONS. HOWEVER THIS WILL BE A MUCH MORE PROGRESSIVE SYSTEM WITH CONDITIONS IMPROVING TO VFR LATE TUESDAY NIGHT INTO WEDNESDAY...WITH VFR CONDITIONS THEN PERSISTING THROUGH THURSDAY AS HIGH PRESSURE DOMINATES. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...CBL/BADGETT SHORT TERM...KC LONG TERM...KC AVIATION...KRD
Hazardous weather outlook, Apr 19, 3:28 PM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 328 PM EDT SAT APR 19 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-201930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 328 PM EDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.